Jump to content

Computer/phone Screens making symptoms worse?


InTorment
 Share

Recommended Posts

Does anyone find that using your computer or phone revs up symptoms? I don't know if it's all in my head or what. I even become a lot more depressed especially after prolonged use. I've also noticed at certain times my eyes become a lot more sensitive to screens especially when the backround is white.

 

I've heard of people using amber glasses and such but I know that usually they're just used for light sensitivity and used at night mostly to help the production of melatonin since the blue light from computers/phones/tablets/tv/etc lowers it.

 

Please feel free to chime in on the subject as I'm very curious about this.

2007 - started 2700 mg gabapentin for pain, 900 mg 3x/day for pain


2007-2011 - continued gabapentin, some dose adjustments including to maximum of 3600 mg


November 2011 - cold turkey stop, after 3 weeks of "complete hell"  I reinstated at 2700 mg


 


December 2011 - today (2016)


2700 mg gabapentin - several unsuccessful attempted slow tapers, <10%/month - became increasingly sensitive to variations in timing of doses and meals


 


Current Symptoms - severe akathisia, dysautonomia symptoms, SEVERE depression, anxiety fear (intense dysphoria)  interdose withdrawal


extreme sensitivity to dose timing, water and food consumption; variation btrings on withdrawal 


SOO many side effects and withdrawal symptoms. will add later


 

Link to comment
Share on other sites

  • Moderator

I've been studying EM, electromagnetic interference with the brain.  Cellphones are particularly bad at it. 


 Wifi is another thing, broadcasting all around you.  Then there's Bluetooth, yet another radio frequency, often close to our brains.   I used to leave my wifi off unless I needed to dial in, but have gotten lazy.

 

In case I am sounding paranoid, here's Scientific American:  https://www.scientificamerican.com/article/mind-control-by-cell/

 

It's an unprecedented human experiment!   They try and soothe us against the possible dangers, but the fact is, Pandora's box is open, and the creatures it has released are not going back in the box.

 

THEN, if you add the blue light from the screen (there would be a lot of blue light in a white screen), it can mess with your melatonin (and maybe cortisol, too) cycles.

 

I am a fan of fasting from the cellphone.  Untether yourself.  Turn it OFF.   Have a few hours a day where it is nowhere near you.  If sleep is the issue, make those hours after 6 pm.  In the "old days," nobody needed to reach us after 6 pm, why is it so acceptable now?  I take this a step further, and rarely have my phone near me.  I use it for phone calls, texts, and reading books, listening to music.  Nothing else.  I do not let it talk to the internet, unless I want to download an app.  I do not buy "data" for my phone.  It is a tool, and it is my slave.  I am not a slave to it.  I will not let it be my master.

 

If you find you forgot to turn it on again, how awful is that?  It's not the end of the world, to be unreachable on a moment's notice.

 

If your phone is your main source of entertainment, consider switching modes.  A TV across the room is less disruptive than a phone in your face, or near your head, shining directly in your eyes.  Even a computer can have f.lux installed to "sunset" the blues. 

Yes, the amber glasses can help, but that's kind of like taking a pill to compensate for a bad habit.  It's still non-drug, but it would be better to correct the habit. (yes, I have the amber glasses, and they do help with headaches and sleep when I am computing at night).

 

If your body is reacting, it's telling you what to do.

Cellphones can cause bees to become lost.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy